# SDR AALA202405158757

- Difficulty date: May 13, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 23,091 hours, 9,148 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EMERGENCY CYLINDER READING 1400PSI AT 76 DEGREES F. SERVICED R1 DOOR EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00-614-001-A. LEAK CHECK GOOD.
